MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000501
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: additional associated products ------------------------------------------------ 42518200608 partial articular surface left medial size f 8 mm lot# 63726856.42538000601 partial tibial cemented size f left medial lot# 63661670.G2:austria customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that as part of a study, the study site reported femoral loosening in zone 4/5 for the implant.Patient experiencing moderate pain at medial joint line, taking occasional nsaids, rom at 130 degrees, limping when walking because of knee.The event is declared as 'unrelated' to the device, and is tolerated.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: femoral loosening in zone 4/5 ppk implant; no revision planned patient does not want to undergo another surgery; -- moderate pain at medial joint line, taking occasional nsaids, rom 0-130, limping when walking.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left knee medial compartment arthroplasty.The femoral component is not centered above the tibial component and rather is positioned medially relative to the tibial component placing greater stress on the medial inner margin of medial bearing/medial tibial plateau.This positioning along with slight excessive posterior slope of the tibial component may potentially contribute to patient's symptoms of "pain at medial joint line".At the posterior femoral component, very thin radiolucency with parallel sclerotic line is present which may indicate fibrous tissue and is not specific for loosening; however, warrants assessment of stability.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 5 LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22644106
Report Number0001825034-2025-02304
Device Sequence Number8653915
Product Code HSX
UDI-Device Identifier00880304808485
UDI-Public(01)00880304808485(17)270930(10)63760852
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42558000501
Device Lot Number63760852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale